MAUDE Adverse Event Report: COVIDIEN MFG PLAINFIELD KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN MFG PLAINFIELD KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE
Model Number U9525
Medical Device Problem Code Split (2537)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The unit was returned with no complaint listed.Upon triage, the following issue was found: a damaged power cord with exposed copper.
 
Additional Manufacturer Narrative
The scd express was evaluated and the review showed that the unit had a damaged power cord, with copper wire exposed.The potential root cause is customer misuse by running over the cord with hospital bed or due to the procedure used to unplug the unit and the procedure of wrapping of the cord around the bed hook.All device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.

Brand Name
KENDALL SCD
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN MFG PLAINFIELD
2824 airwest blvd
plainfield IN 46168
MDR Report Key7058946
Report Number3008361498-2017-05560
Device Sequence Number13774948
Product Code JOW
UDI-Device Identifier10884521100213
UDI-Public10884521100213
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2013
Device Model NumberU9525
Device Catalogue NumberU9525
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2017
Initial Date Received by Manufacturer 10/27/2017
Supplement Date Received by Manufacturer10/27/2017
Initial Report FDA Received Date11/27/2017
Supplement Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1